О системах, ряды по которым представляют функции классов L p [ 0 , 1 ] , p 1

А.А. Талалян

Matematiceskij sbornik (1969)

  • Volume: 120, Issue: 3, page 425-445
  • ISSN: 0368-8666

How to cite

top

Талалян, А.А.. "О системах, ряды по которым представляют функции классов $L_p[0,1]$, $p≥1$." Matematiceskij sbornik 120.3 (1969): 425-445. <http://eudml.org/doc/70120>.

@article{Талалян1969,
author = {Талалян, А.А.},
journal = {Matematiceskij sbornik},
keywords = {approximation and series expansion},
language = {rus},
number = {3},
pages = {425-445},
publisher = {Tipogr. Lissnera i Sobko},
title = {О системах, ряды по которым представляют функции классов $L_p[0,1]$, $p≥1$},
url = {http://eudml.org/doc/70120},
volume = {120},
year = {1969},
}

TY - JOUR
AU - Талалян, А.А.
TI - О системах, ряды по которым представляют функции классов $L_p[0,1]$, $p≥1$
JO - Matematiceskij sbornik
PY - 1969
PB - Tipogr. Lissnera i Sobko
VL - 120
IS - 3
SP - 425
EP - 445
LA - rus
KW - approximation and series expansion
UR - http://eudml.org/doc/70120
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.